# SDR AALA202101139028

- Difficulty date: January 8, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 18,178 hours, 7,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410147
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACKED INTERCOSTAL BETWEEN STA 344-360 AND AT LBL 1 MEASURING L=2 INCHES.  REPLACED INTERCOSTAL, IAW BOEING DRAWING 141A5400 AND 737NG AARD 51-00-05.
